BibTeX record: journals/combinatorica/McDiarmidM11

download as .bib file

@article{DBLP:journals/combinatorica/McDiarmidM11,
  author    = {Colin McDiarmid and
               Tobias M\"{u}ller},
  title     = {On the chromatic number of random geometric graphs.},
  journal   = {Combinatorica},
  year      = {2011},
  volume    = {31},
  number    = {4},
  pages     = {423--488},
  url       = {http://dx.doi.org/10.1007/s00493-011-2403-3},
  doi       = {10.1007/s00493-011-2403-3},
  timestamp = {Tue, 02 Sep 2014 21:58:53 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/combinatorica/McDiarmidM11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}